# SDR 06FDEA04360

- Difficulty date: December 27, 2006
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-203
- Aircraft serial: 397
- Aircraft time: 31,911 hours, 22,168 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Misrepaired
- Location: Bs 1870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON RT CROSSBEAM FS 1870, FR 34 AND Y69.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA EXISTING REPAIR EVALUATED AND FOUND NOT CONFORM TO SRM AND REPAIRED PER SRM 53-10-15 FIG 201 SHEET 2.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
